Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a second order nonlinear oscillation problem


Authors: C. V. Coffman and J. S. W. Wong
Journal: Trans. Amer. Math. Soc. 147 (1970), 357-366
MSC: Primary 34.45
MathSciNet review: 0257473
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0257473-2
PII: S 0002-9947(1970)0257473-2
Article copyright: © Copyright 1970 American Mathematical Society